# SDR AU971624

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-301
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 8639802
- Condition: Cracked
- Location: Aileron Nose
- Component: Piper, LHAILERON
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AILERON HINGE NOSE RIB CRACKED. CRACK LENGTH 40MM (1.57IN).ADDITIONAL CRACKING ALSO EVIDENT.
